Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The $ (\varphi ,\,s)$ regular subsets of $ n$-space


Author: John M. Marstrand
Journal: Trans. Amer. Math. Soc. 113 (1964), 369-392
MSC: Primary 28.80
DOI: https://doi.org/10.1090/S0002-9947-1964-0166336-X
MathSciNet review: 0166336
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch, On the fundamental geometrical properties of linearly measurable plane sets of points. II, Math. Ann. 115 (1938), 296-329. MR 1513189
  • [2] H. Federer, The $ (\phi ,k)$ rectifiable subsets of n space, Trans. Amer. Math. Soc. 62 (1947), 114-192. MR 0022594 (9:231c)
  • [3] J. M. Marstrand, Circular density of plane sets, J. London Math. Soc. 30 (1955), 238-246. MR 0067964 (16:806a)
  • [4] -, Hausdorff 2-dimensional measure in 3-space, Proc. London Math. Soc. (3) 11 (1961), 91-108. MR 0123670 (23:A994)
  • [5] E. F. Moore, Density rations and $ (\phi ,1)$ rectifiability in n-space, Trans. Amer. Math. Soc. 69 (1950), 324-334. MR 0037894 (12:324b)
  • [6] A. P. Morse, The role of internal families in measure theory, Bull. Amer. Math. Soc. 50 (1944), 723-728. MR 0011107 (6:120c)
  • [7] A. P. Morse and J. F. Randolph, The $ \phi $ rectifiable subsets of the plane, Trans. Amer. Math. Soc. 55 (1944), 236-305. MR 0009975 (5:232a)
  • [8] S. Saks, Theory of the integral, Hafner, Warsaw, 1937; §9, p. 82.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.80

Retrieve articles in all journals with MSC: 28.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0166336-X
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society